# SDR YENA2024010300011

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,766 hours, 29,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#126, TPA-JFK. 'EMER LT ON IN EICAS DURING DESCENT; REMOVED AND REPLACED MAU 2 GENID MODULE 9/10 PER FIM 33-50-00-810-805-A. PERFORMED OP'S TEST OF LIGHTING SYSTEM. FOUND THAT WHEN FWD ENTRANCE LIGHTS ARE TURNED ON, ON THE FWD FAP PANEL ALL EMERGENCY EXIT LIGHTS TURN ON WHEN EMERGENCY LIGT SWITCH IS OFF IN COCKPIT AND OTHFAP PANELS. SLAUED IN FWD AND AFT FAP PANELS WITH SAME ISSUE AMM 25-25-01. INSTALLED OLD FAP PANELS.'
